# SDR SWAA031597

- Difficulty date: July 20, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 51,807 hours, 44,013 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE SKIN CRACKED (6 EA) AT STR 4L, BS'S 591, 592, 644, 698, 702 AND 590.  REPAIRED SKIN PER SRM.
